MathSciNet Relay Station
MathSciNet bibliographic data
MR2027258 93C23 (93B51)
Chen, Wu-Hua; Xu, Jian-Xin; Guan, Zhi-Hong Guaranteed cost control for uncertain Markovian jump systems with mode-dependent time-delays. IEEE Trans. Automat. Control 48 (2003), no. 12, 2270–2277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement